Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Weak erection, early ejaculation after excess masturbation. Prescribed lycostar, flunil. Any side effects?

Sir i am doing masturburation from the age of 14...i started doing excess 2 yrs back and now i have very weak erection and i ejaculate very fast And even i have day discharge and night falls i went to a doctor who advised me mankind lycostar and flunil 20 mg...what should i do....do these medicines have sideeffects....
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ,
Welcome to HCM ,

You have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications as prescribed by your consulting doctor .

Lycostar and Flunil has no side effects to be concerned. It helps you to gain confidence and will help in maintaining erection and premature ejaculations .

Masturbation is not the cause for weak erection .
There are several factors like stress , anxity and lack of energy will lead to such symptoms like Premature ejaculation .

Have a healthy diet containing antioxidants and proteins to boost your immune strength and to have successful life .

Hope this information is helpful .
Take Care .
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor